Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Dear Dr. Every step I take causes a JERK in my head. I feel the same when I try to fork meat, or shake off the excess water on my toothbrush. I’ve completely stopped going outside and cannot dare to cross the road for fear of falling down. What could be the cause of this strange feeling? Could it be? GH3 Pro sold by the Antiaging Store With a combination of Zilarbi 40 (Azilsartan) and/ or Amlodipine 2.5? With best regards Sidney D’Souza My medical history: Last year. Last year I was on the following medication:- 1) Coversyl 4 mg (Perindopril) for Hypertension 2) Rozucor 5 mg (Fenofibrate, Rosuvastatin) to lower Cholesterol 3) Gluconorm SR 500 (Metformin) for Type II diabetes. During this time I took GH3 Pro for around 3 months and felt marvelous. Https://theantiaging. Store/products/544-gh3-pro. Html This Year: This year I once again began taking GH3 Pro since 14 June 2018 – 1 Tablet per day (However this year in addition to Coversyl 4 mg (Perindopril) I was also taking Amlodipine 2.5 mg since 9 April 2018) 4) On 02 July 2018 since my Blood Pressure was found higher a doctor asked me to take Zilarbi 40 (Azilsartan) and to stop Coversyl - 4 mg (Perindopril) Since around 13 July 2018 I began experiencing Jerks in my head. Hence I immediately stopped GH3 Pro. On 17 July 2018 I went to another doctor who prescribed:- 5) Aztolet (Atorvastatin, Clopidogrel) and 6) CATCHNIL (Magnesium citrate 800 MG+Vitamin D3 1000 IU+Vitamin E 200 IU+Zinc sulphate 37.5 MG) 7) Nurite Active (L-methylfolate 1 MG+Mecobalamin 1500 MCG+Pyridoxal 5-phosphate 3 MG) On 14 Aug 2018 - To rule out any interference, I went back to my previous doctor and he stopped all the new medicines and put me back to Coversyl - 4 mg (+1 mg) = 5 mg of Perindopril + Rozucor 5 mg (Fenofibrate, Rosuvastatin) The JERKS still continue. On 16 July 2018 I wrote to the Antiaging store inquiring about taking GH3Pro with Zilarbi 40 (Azilsartan) but they replied that I should ask a local doctor.

1 Doctor Answered
There are various causes. Like medicines, hypertesion, ear problems. Etc. You can consult me for homeopathic treatment.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.